×

zbMATH — the first resource for mathematics

Eigenvalue theorems in topological transformation groups. (English) Zbl 0176.20602

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hsin Chu and Michael A. Geraghty, The fundamental group and the first cohomology group of a minimal set., Bull. Amer. Math. Soc. 69 (1963), 377 – 381. · Zbl 0112.37901
[2] Jesse Paul Clay, Proximity relations in transformation groups, Trans. Amer. Math. Soc. 108 (1963), 88 – 96. · Zbl 0115.40301
[3] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958. · Zbl 0084.10402
[4] Robert Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119 – 125. · Zbl 0079.16602
[5] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258 – 271. · Zbl 0094.17401
[6] H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477 – 515. · Zbl 0199.27202 · doi:10.2307/2373137 · doi.org
[7] Walter Helbig Gottschalk and Gustav Arnold Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955.
[8] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959.
[9] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I, Academic Press, New York, 1963. · Zbl 0115.10603
[10] Harvey B. Keynes and James B. Robertson, On ergodicity and mixing in topological transformation groups, Duke Math. J. 35 (1968), 809 – 819. · Zbl 0169.54402
[11] Casimir Kuratowski, Topologie. Vol. I, Monografie Matematyczne, Tom XX, Polskie Towarzystwo Matematyczne, Warsawa, 1952 (French). 3ème ed. · Zbl 0049.39703
[12] R. R. Phelps, Lectures on Choquet’s theorem, Van Nostrand, Princeton, N. J., 1965. · Zbl 0172.15603
[13] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
[14] Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. · Zbl 0145.43303
[15] T. S. Wu, Proximal relations in topological dynamics, Proc. Amer. Math. Soc. 16 (1965), 513 – 514. · Zbl 0137.16504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.